Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The integral cohomology rings of groups of order $ p\sp{3}$


Author: Gene Lewis
Journal: Trans. Amer. Math. Soc. 132 (1968), 501-529
MSC: Primary 18.20; Secondary 20.00
MathSciNet review: 0223430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20, 20.00

Retrieve articles in all journals with MSC: 18.20, 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0223430-6
Article copyright: © Copyright 1968 American Mathematical Society